It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 33 for depakote sleepiness. (0.002 seconds)


Depakote
Apr 8, 2014
... mg for about 6 years. I did not have any of the symptoms you mentioned, but did have the sleepiness and foggy headed. I tried various levels, but it never went away. ... (1 replies)
Depakote
Jan 22, 2014
... I have been taking 750 mg of a Depakote ER for about 2 weeks, minus the first 4 days. I started off at 250mg for the first two days, then 500mg for the third day, and then 750mg. ... (1 replies)
... My doctor just switched me this morning to the depakote. I was on Lamictal before, loved it, but had four break through seizures and felt something needed to be done. I'm particularly worried about the weight gain. Is it because of the meds alone, or does it just increases appetite? I'm so worried about it, I know this sounds ridiculous, that I don't even want start the... (12 replies)

... I am not on Depakote, but I am on Serequel and it has the same effects. It was making me very tired, unmotivated and I was gaining a tremendous amount of weight quickly after I was put on it. Two things have helped me. My doctor put me on a medication called Axid. It is often prescribed when other medications are known to slow the metabolism and cause weight gain. You... (12 replies)
... I have noticed some weight gain but luckily it hasnt been too bad, my sleeping comes and goes mainly i just cant sleep straight through the night and im up and down. Im on Depakote, wellbutrin, 1haldol not really sure any of it is helpin me right now though (12 replies)
... In the beginning,when I took the Depakote,I definately felt tired and that I could sleep for a long time.My pdoc put me on Prozac to level me out for the depression,because with Mixed Bp Manic,comes depression as well.You usually do a medication cocktail for Bp and start with a mood stabalizer in the beginning so you don't have to suffer with those terrible manic... (12 replies)
... hey~ newbie to the site here. After 9 of the 12 yrs diagnosed w/bp with aggressive meds treatment...my insur stopped covering my bestest pdoc. then i relocated back to hometown with less avail docs & ideology to treatment. Tho i never have in 12+ yrs been stable with longterm meds...i recall spurts of simple & good. I have taken every possible med out there, and in... (12 replies)
... hey~ newbie to the site here. After 9 of the 12 yrs diagnosed w/bp with aggressive meds treatment...my insur stopped covering my bestest pdoc. then i relocated back to hometown with less avail docs & ideology to treatment. Tho i never have in 12+ yrs been stable with longterm meds...i recall spurts of simple & good. I have taken every possible med out there, and in... (12 replies)
... Hi Sarah, I'm also on Depakote - for at least 11 yrs now, plus Zyprexa; however, how much any of us takes of any medication is entirely personal. We all experience our condition slightly differently, plus respond to meds slightly differently. What i can say though is that on initial doses weight gain is not usual - only slight; which it is with most mood stabilisers.... (12 replies)
... I used to take Depakote for the past 2 years. ... (12 replies)
... I am also on Depakote and I have only been on it for a few months but I also have definetly gained weight from it. ... (12 replies)
... Hello all. I am writing to see if anyone is or has been on the medicine, Depakote, for Bipolar Disorder. If so, have you experienced tremendous weight gain and tiredness because of it? Today, I am having an early-morning day, but usually, I go to bed early and don't get up until late, then I sleep a great portion of the day. This inactivity with sleeping causes me to gain... (12 replies)
... My doctor reccomended to take at night. I had stopped for 2 days already and as soon as I feel better, he wants me to start again in much lower dose and increase every week as I don't feel to doped. I am very excited about the weight loss because most meds, even depakote, made me gain weight. Thanks for all imput and I will remember to drink lots of water, vitamin I alread... (6 replies)
... I started taking Topamax a couple years ago to replace Depakote and found the only side effect it had was weight loss, for me. ... (6 replies)
... I was recently put on Depakote 250mg and have gained approximately 6lbs in two months. I am not sure if it is from the medication as other factors may be involved. ... (5 replies)
... I took depakote er 1500 mg a day and gained 30 pounds in a month.I am currently on trileptal 1800mg aday and have a slight very slight weight gain nothing compared to depakote. ... (5 replies)
... i ha dno weight gain on trileptal but i felt like a zombie and it didnt help me at all.......i havent been on depakote, but my sister was, and she blew up like a ballon.....went from under weight to over weight. although she had a diet that consisted mainly of ice cream......i think if you are worried about it, one way to minimize it is just be careful what you eat. (5 replies)
... I've been put on Depakote 250mg in the morning and 500mg at night! I have read so many places that Depakote causes weight gain, and since I just lost 20l pounds after 2 back surgeries this summer, the last thing I want to do is gain it back and then some. ... (5 replies)
... Depakote PATIENT INFORMATION Divalproex sodium is used in the treatment of epilepsy, mania, and other conditions. Do not use if you are pregnant, nursing, or have liver disease. Avoid alcohol and other depressants. Inform your doctor if you are taking any other medications, including over-the-counter drugs. Divalproex Sodium may cause drowsiness. Use caution while driving... (2 replies)
... I take Depakote and Risperdal myself and felt the same way you did after I started taking them. ... (6 replies)




Pages: 1 2

All times are GMT -7. The time now is 02:19 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!